MathSciNet Relay Station
MathSciNet bibliographic data
MR1652021 05E15 (05E05 14M15 14N15)
Bergeron, Nantel; Sottile, Frank Schubert polynomials, the Bruhat order, and the geometry of flag manifolds. Duke Math. J. 95 (1998), no. 2, 373–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement